MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that a 1104 "backup alarm failed" alarm error occurred.It is unknown if there was patient involvement at the time the issue was discovered.There was no reported harm to the patient or user.A service quote was sent to the customer for approval.
 
Additional Manufacturer Narrative
A quote for onsite service was sent to the customer for approval, but the quote expired.A philips service engineer was not able to evaluate or repair the device as the customer ultimately did not accept the quote.No work order was generated, and it is therefore unknown what the outcome of the service event was.No further information could be obtained.The investigation concludes that no further action is required at this time.If additional information is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
An authorized service engineer ultimately replaced the pm pcba for repair, after which the issue was resolved.After corrective maintenance, the device was operational and complied with the manufacturer's specifications.The necessary verifications were carried out to certify the restoration to the operating conditions prior to the failure.Based on the v60 service manual, the replacement pm pcba should resolve the issue.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24278716
Report Number2518422-2026-100623
Device Sequence Number18284938
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/27/2026
04/23/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/16/2026
04/29/2026
Date Device Manufactured07/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown